# SDR USAA2014082800001

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 69,289 hours, 30,380 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT CREW REPORTED AN ELEC DC ESS FAULT ON ROTATION.  DECLARED AN EMER & RETURNED TO FIELD.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  FOUND CONNECTOR OFF OF ESSENTIAL TR CONTACTOR 3PE.  REINSTALLED CONNECTOR IAW AMM 24-34-55-400-001-A.  ACCOMPLISHED OPERATIONS TEST OF EMER GENERATOR SYS IAW AMM 24-24-00-710-001-A.  ALL OPERATIONS NORMAL.
